Couldn't find what you looking for?

TRY OUR SEARCH!

My last period ended on may 3rd and i had just started depo provera but the clinician told me that it wouldnt work effectively until the 14th.. so i should use condoms until then. we usually just pull out though.. so that's what we did. anyway.. there were a couple of times that he might not have pulled out entirely on time..
anyway.. i THINK i felt myself ovulating on the 16th (but the depo should have stopped ovulation, right?!) and now i have slight lower abdominal pain, i'm waking up way earlier than i normally do, i'm kind of nauseous and light headed.. especially when i eat chocolate.. and i'm having short-lived headaches..
that's not pregnancy, right?! more likely side effects of the depo??? i'm thinking i'm probably just paranoid.. but who knows?! please give me any help you can!!! thank you!!

Loading...

First and foremost, I personally was on depo for 4 1/2 years and it was the WORST mistake i have ever made. If you EVER want to have kids, i suggest you don't get the shot.

Secondly, to answer your question, depo has MANY side effects. You can go to **** for these. I had my period until two years after my first injection. I has belly pains too, everyone is different. I would take a test to be sure..but I think you'll be fine.
Reply

Loading...